# SDR AU960935

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 53200197
- Condition: Cracked
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE FORWARD SPAR AND CENTRE SKIN CRACKED - FOUND DURING  INSPECTION IAW AD/C170/59
